# SDR JJBA20220409011

- Difficulty date: April 9, 2022
- Submitted: April 13, 2022
- Operation: Air carrier
- Aircraft: N11199
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500953
- Aircraft time: 34,765 hours, 23,447 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Controller
- Part number: 3801D2C
- Part serial: 00774
- Condition: Overheated
- Location: Window Heat
- Part time: 23,790 hours, 15,257 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

WINDSHIELD HEAT TERMINALS OVERHEATING PRODUCED BURNING SMELL. REMOVED AND REPLACED WINDSHIELD HEAT TEMP CONTROLLER. NO BURNING SMELL. OPS CHECK SAT.
